# SDR CALA2025081507844

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 75,655 hours, 29,129 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AS PER OUTBOUND FLIGHT CREW, AN ELECTRICAL / RUBBER ODOR IN FLT DECK & FRONT CABIN.  VISUAL CHECK FOR ARCING AT RELAX BOX AND GRD RECEPTACLE AREA, NO DEFECTS NOTED, BATTERY CABLE NO DEFECTS NOTED.  NO DEFECT NOTED.
